I have been taking Percocet for post surgery symptoms and have realized that I have heavy withdrawal symptoms. I no longer want to take them!!! Please help!
That's great that you don't want to take them, but you do have to take them so you can gradually reduce, then get off, otherwise you will be miserable. Example, if someone were prescribed 1 every 6 hours (4 per day) the next step is to go to 3 or 1 every 8 hours for 5 days or so, then 1 every 12 for another week, then 1 every day for another 7-10 days, then off.
Sounds ridiculous I know, but it works, gradually over time is the only way. I hope this helps.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 6 Oct 2010 • 1 answer
Posted 22 Feb 2011 • 3 answers
Posted 10 Jun 2011 • 4 answers
Posted 13 Sep 2011 • 5 answers